# SDR DLL10961446

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERGENCY TRACK LIGHTS INOP.  REPLACED POWER SUPPLY ASSBLY.  FOUND DURING ROUTINE CHECK ON NR 2 SERVICE CHECK.
